# SDR USAA990119

- Difficulty date: February 22, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N932VJ
- Make and model: Doug DC-9-31
- Aircraft serial: 47189
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Cracked
- Location: Bs 756
- Part time: 76,355 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - DURING C-6 CHECK, FOUND 1.5 INCH LONGERON CRACKED IN HALF LONGERON NR 4 AND NR 5 AT STATION 756 LT SIDE. INSTALLED DOUBLER PER SRM 53-02 FIG 18, 119-5572 SPLICE AND 119-5573 LONGERON. (M)
